# SDR USAA2013121100009

- Difficulty date: December 10, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 40,636 hours, 23,065 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT OVERWING EXIT LIGHT INOPERATIVE.  REPAIRED DAMAGED WIRE IAW ESPM 20-43-11, OPERATIONS CHECKED OK.
